# SDR ASAA2013100396098

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 18,056 hours, 5,373 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT,  AUTO-THROTTLES FAIL LIGHT ILLUMINATED AND AUTO THROTTLES DISENGAGED.  WOULD ENGAGE FOR A FEW SECONDS THEN DISENGAGE.  ACFT GROUNDED.  COULD NOT DUPLICATE. A/T FAULT, REVIEW  LOGGED NR 1 ASM FAULT NR 22-31687 ON FLT 14, 4 TIMES ONLY.  ACCOMP FIM 22-32/819, A/T CURRENT STATUS CK & TORQUE CK NORMAL.  ALSO, ACCOMP SEVERAL TIMES SERVO MOTOR TEST REF MM22-31-00 STEP I, TEST NORMAL.  NO HISTORY 30 DAYS.
